# SDR DALA2017051604032

- Difficulty date: May 15, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE FRAME UPPER FLANGE IS GOUGED FROM CONTACT WITH FASTENER UNDER ZEE ANGLE AT BS 1640, RBL 21.  REMOVE AND REPLACED THE FRAME IAW SRM 51-40-02, PG 2, AND DWG  146N1023, REV F.
